# SDR DLM88950792

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAIN'S L-1 WINDSHIELD OVERHEATED AND CRACKED.  LANDED BOS.  REPLACED WINDSHIELD AND CONTROLLER OPERATION NORMAL.
